Citation: Anonymous. "Almost Lost My Life: An Experience with Heroin (exp40957)". Erowid.org. Jan 1, 2008. erowid.org/exp/40957
I started out doing heroin about 4 months ago. I only did it on the weekends to start with but that changed quickly. The only thing I looked forward to was the next time I was going to do heroin. I started out snorting small lines at a time then gradually doing more and more because my tolerance builds very quick. After snorting it got old I decided to go on to shooting it so that way Iíd have to do less. Shooting it is way different from snorting it.
So this one night I decided it would be my last night to ever shoot it because I wanted to quit. So my boyfriend got the needle ready, put 1/2 pack in, stuck it in my vein and shot it in. This big rush came over my body, this big warm tingly feeling throughout my whole body, almost too overwhelming. I didnít have a care in the world. Just felt extremely relaxed without any pain. After about 2 hours the feeling was totally gone so I decided to do some more only this time I did double the amount.
After my bf shot me up again the rush was way more intense, I began to get really dizzy and passed out. I stopped breathing and turned blue. My boyfriend had to give me mouth to mouth for about 10 minutes before I started breathing again. The ambulance came and took me to the hospital where I had to stay over night. They told me I would of died if my bf was not there to save my life. That was the worst experience I ever had. I could be dead right now just because I wanted to experience the feeling of H. I will never do heroin again.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.